MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 70° ARTHROSCOPES, SPEEDLOCK, A/C

STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 70° ARTHROSCOPES, SPEEDLOCK, A/C
Catalog Number 0502104070
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported image was blurry, a replacement scope was used to complete procedure.
 
Additional Manufacturer Narrative
Alleged failure: blurry.Probable root cause: ¿ incorrectly assembled optical train ¿ damage to optical train ¿ end of life wear-out ¿ shipping damage ¿ use error ¿ use error.The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description

Brand Name
HD 4MM X 70° ARTHROSCOPES, SPEEDLOCK, A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8888754
Report Number0002936485-2019-00346
Device Sequence Number1617609
Product Code HRX
UDI-Device Identifier07613327062175
UDI-Public07613327062175
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502104070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1